I have started tanning in a tanning bed but have been breaking out would the medication ketaprofin cause this
NO, ketoprofen does NOT cause skin break outs.
Using a public tanning bed that is not kept sterile will most certainly transmit other person's dna to you - UGH! You have contact dermatitis. Stop tanning and make an appointment to see a dermatologist if any breakout is larger than a nickel.
I disagree with the above due to this from the product information:
NSAIDs, including Ketoprofen capsules, can cause serious skin adverse events such as exfoliative dermatitis, Stevens-Johnson syndrome (SJS), and toxic epidermal necrolysis (TEN), which can be fatal. These serious events may occur without warning. Patients should be informed about the signs and symptoms of serious skin manifestations and use of the drug should be discontinued at the first appearance of skin rash or any other sign of hypersensitivity." https://www.drugs.com/pro/ketoprofen.html
Franky61; see your doctor.
- Ketoprofen Information for Consumers
- Ketoprofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ketoprofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2010 • 1 answer
Posted 14 Feb 2013 • 1 answer
Posted 8 Mar 2013 • 1 answer
Posted 1 May 2015 • 1 answer
Posted 15 May 2015 • 1 answer